Grandis, Marco
I subquozienti nelle categorie abeliane
Rendiconti del Seminario Matematico della Università di Padova, Tome 43 (1970) , p. 63-97
Zbl 0319.18007 | MR 276299 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1970__43__63_0

Bibliographie

[1] Arduini, P.: a) Monomorphisms and Epimorphisms in abstract categories Rend. Sem. Mat. Un. Padova 42 (1969), p. 135-166. Numdam | MR 280559 | Zbl 0254.18002

b) Images and Coimages in abstract categories (in preparazione).

[2] Hilton, P.: Correspondences and Exact Square, Proceedings of the Conference on Categorical Algebra, La Jolla 1965, p. 255-271, Springer, 1966. MR 204487 | Zbl 0192.10803

[3] Mac Lane, S.: An algebra of additive relations, Proc. Nat. Ac. Sci USA 47 (1961), p. 1043-1051. MR 126477 | Zbl 0123.01102

[4] Mitchell, B.: Theory of categories, Academic Press, New York, 1965. MR 202787 | Zbl 0136.00604

[5] Puppe, D.: Korrespondenzen in abelschen Kategorien. Math. Annalen 148 (1962), p. 1-30. MR 141698 | Zbl 0109.25201